Access count of this item: 73

Files in This Item:
File Description SizeFormat 
0169-1.pdf1.07 MBAdobe PDFView/Open
Title: p-SetによるFunction Algebraの分解について (Function Algebra)
Authors: 林, 実樹広  KAKEN_name
Author's alias: HAYASHI, MIKIHIRO
Issue Date: Dec-1972
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 169
Start page: 1
End page: 16
URI: http://hdl.handle.net/2433/107001
Appears in Collections:Function Algebra

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.